# SDR GTIA201403101209

- Difficulty date: March 10, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N532NK
- Make and model: Airbus A319-132
- Aircraft serial: 3165
- Aircraft time: 26,296 hours, 12,527 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Seal
- Part number: D5227908020400
- Condition: Leaking
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS THE MID CABIN OVERWING EMERGENCY EXIT DOOR LEFT SIDE IS WHISTLING CABIN ALTITUDE 7400FT, PRESSURE DIFF 8.0 37,000 FT.  APPLIED TSM 52-11-00-810-826-A, PERFORMED INSPECTION OF OVERWING EMERGENCY DOOR SEAL-NO DAMAGE FOUND AT THIS TIME. CLEANED & LUBED SEAL IAW AMM 52-21-18-300-001-A.
